Show simple item record

dc.contributor.authorde Oliveira, Luiz A. F. ( )
dc.contributor.authorPereira, Antonio L. ( )
dc.contributor.authorPereira, Marcone C. ( Orcid Icon 0000-0003-3600-7418 )
dc.date.accessioned2021-06-22T13:41:09Z
dc.date.available2021-06-22T13:41:09Z
dc.date.issued2005-09-20
dc.identifier.citationde Oliveira, L. A. F., Pereira, A. L., & Pereira, M. C. (2005). Continuity of attractors for a reaction-diffusion problem with respect to variations of the domain. Electronic Journal of Differential Equations, 2005(100), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13772
dc.description.abstractWe show that for a class of dissipative semilinear parabolic problems, the global attractor varies continuously (upper and lower semi-continuously) with respect to perturbations of the spatial domain.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectParabolic equationsen_US
dc.subjectAttractorsen_US
dc.subjectLower semi-continuityen_US
dc.subjectPerturbation of the domainen_US
dc.titleContinuity of attractors for a reaction-diffusion problem with respect to variations of the domainen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record